Bipower variation for Gaussian processes with stationary increments

Corcuera, Jose Manuel, Barndorff-Nielsen, Ole E., Corcuera, José Manuel, Podolskij, Mark, Woerner, Jeannette H. C. . Journal of Applied Probability 2009. 46 (1) :132-150

Locate this article in:

Bibtex

@article{CIS-233864,
  Author = {Corcuera, Jose Manuel and Barndorff-Nielsen, Ole E. and Corcuera, José Manuel and Podolskij, Mark and Woerner, Jeannette H. C.},
  Title = {Bipower variation for Gaussian processes with stationary increments},
  Journal = {Journal of Applied Probability},
  Volume = {46},
  Number = {1},
  Year = {2009},
  Pages = {132--150},
  Keywords = {Central limit theorem, Gaussian process, chaos expansion, Multiple Wiener-Itô integrals}
}

Similar articles